AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Dragmacidon Hallmann, 1917

165537  (urn:lsid:marinespecies.org:taxname:165537)

accepted
Genus
marine, brackish, fresh, terrestrial
recent only
Hallmann, E.F. (1917 [1916]). A revision of the genera with microscleres included, or provisionally included, in the family Axinellidae; with descriptions of some Australian species. Part III. <em>Proceedings of the Linnean Society of New South Wales.</em> 41 (164): 634-675, pls XXIX, figs 3, 5, 6; XXXIII, fig. 6; XXXVIII, figs 5-9. [details]  OpenAccess publication 
Van Soest, R.W.M.; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J.L.; Ríos, P.; Downey, R.; Morrow, C.C. (2019). World Porifera Database. Dragmacidon Hallmann, 1917. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2019) African Register of Marine Species at: http://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=165537 on 2020-06-06
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2020). African Register of Marine Species. Dragmacidon Hallmann, 1917. Accessed at: http://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=165537 on 2020-06-06
Date
action
by
2005-07-10 18:05:41Z
created
db_admin
2007-07-28 13:15:49Z
changed
2020-05-05 10:53:26Z
changed

original description Hallmann, E.F. (1917 [1916]). A revision of the genera with microscleres included, or provisionally included, in the family Axinellidae; with descriptions of some Australian species. Part III. <em>Proceedings of the Linnean Society of New South Wales.</em> 41 (164): 634-675, pls XXIX, figs 3, 5, 6; XXXIII, fig. 6; XXXVIII, figs 5-9. [details]  OpenAccess publication 

basis of record Alvarez, B.; Hooper, J.N.A. (2002). Family Axinellidae Carter, 1875. Pp. 724-747. <i>In</i> Hooper, J.N.A. & Van Soest, R.W.M. (ed.) Systema Porifera. A guide to the classification of sponges. 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).  [details]  Available for editors  PDF available 
 
 Present  Inaccurate  Introduced: alien  Containing type locality